BibTeX record journals/anor/FourerGMM09

download as .bib file

@article{DBLP:journals/anor/FourerGMM09,
  author    = {Robert Fourer and
               Horand I. Gassmann and
               Jun Ma and
               R. Kipp Martin},
  title     = {An XML-based schema for stochastic programs},
  journal   = {Ann. Oper. Res.},
  volume    = {166},
  number    = {1},
  pages     = {313--337},
  year      = {2009},
  url       = {https://doi.org/10.1007/s10479-008-0419-x},
  doi       = {10.1007/s10479-008-0419-x},
  timestamp = {Thu, 13 Aug 2020 12:39:09 +0200},
  biburl    = {https://dblp.org/rec/journals/anor/FourerGMM09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics